# SDR SIMA20180226001

- Difficulty date: February 26, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 4,740 hours, 3,259 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  AROUND 100KTS,  THE PLANE SHARPLY VERRED TO THE LEFT.  FELT LIKE THE STEERING RE ENGAGED. ABORTED TAKE OFF.  SERVICED THE LT STRUT IAW  AMM 12-12-07.  COMPLETED FIM TASK, NO OTHER FAULTS FOUND. PERFORMED FHDB DOWNLOAD IAW AMM 45-45-00.  NO RELATED FAULTS FOUND.  PERFORMED BRAKE SYSTEM OPS TEST IAW AMM 32-41-00.   STEERING FEEDBACK SENSOR ADJUSTMENT TESTED GOOD IAW AMM 32-53-09 AND STEERING SYSTEM OPS CHECK GOOD IAW AMM 32-50-00. VERIFIED GOOD STRUT SERVICE,BRAKE OPERATION , STEERING OPERATION AND NO RELATED CMC MESSAGES.  DVDR DOWNLOAD ACCOMPLISHED. NO ABNORMAL BEHAVIOR OF THE STEERING SYSTEM OR BRAKE SYSTEM NOTED. SLIGHT RUDDER DEFLECTION NOTED MOST PLAUSABLE CASUE BEING WIND GUST.
